# SDR HALA2009112300538

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 89,761 hours, 17,292 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Intermittent
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TRANSMISSION ON RT HF IS INTERMITTENT AND NO SIDE TONE AT ALL STATIONS.  TROUBLESHOT IAW FIM 23-11-00.  VERIFIED VOICE.  SIDE TONE, AND DATA OPERATIONS.  ALL OK.  PERFORMED BITE RT HF TRANCEIVER IAW 23-12 FIM.  NO FAULTS EXIST.
